MathSciNet Relay Station
MathSciNet bibliographic data
MR848319 (87i:81055) 81C15 (58F13)
Feingold, Mario; Peres, Asher Distribution of matrix elements of chaotic systems. Phys. Rev. A (3) 34 (1986), no. 1, 591–595.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement